# SDR ASAA12511470

- Difficulty date: April 26, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 22,299 hours, 6,612 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE B SYSTEM, FIRE DETECTION INOPERATIVE.  ACFT GROUNDED. UNABLE TO DUPLICATE. ACCOMPLISHED ENG/APU FIRE DETECT CONTROL MODULE BITE NO FAULTS.  ACCOMPLISHED RESISTANCE CHECK NR 2 ENG FIRE DETECT "B" LOOP IAW AMM TASK 26-11-00-730-801 AND TASK 26-11-01-211-801,  NO DEFECTS.  ENGINE/APU FIRE DETECTION CONTROL MODULE BITE TESTED GOOD.  VERIFIED NR 2 ENG FIRE DETECTION B-LOOP SYS OPS TESTED GOOD ON GROUND.
